Allergic reaction to Dog Vaccinations?
My Chihuahua was vaccinated about the 3 weeks ago. She have a very bad allergic reaction as soon as the shots be given (vomiting, diarrhea, trouble breathing). The vet gave her a injection and sent us home. She has sick for the rest of that sunshine and all night but seemed OK the subsequent day. Since then she had a few times be she vomited and then a couple of days of diarrhea, but we didn't think much of it, just thought she ate something that didn't agree beside her. Then 2 weeks later she started vomiting and just didn't stop. We took her to the vet, they say it's not related to the shots. They enjoy tried a couple of different med's but nothing seems to work. She's been really sick for over a week very soon and she's lost soooo much weight. I still think this was cause by the vaccinations. I'm wondering if anyone else has have a reaction that lasted or caused problems weeks latter?
I would recommend taking your dog to a holistic vet. They are generally against vaccinations and won't deny that it could own caused this type of reaction.
Illness 2 weeks later would not be related to vaccination. If you haven't already, your dog needs to see the veterinarian and possibly be hospitalized for doesn`t matter what is wrong now.
If you are uncomfortable with your veterinarian because of the inoculation incident, understand that vaccine reactions are not due to bad pills. It sounds like your veterinarian has done everything correctly. However, you need to be comfortable near your vet, there is nothing wrong with going to a different one.
I also have friends' dogs that have died after vaccination (especially rabies) and I have one dog that had a behaviorial reaction after his first rabies inoculation.
You need to try to find a holistic vet in your area. Traditional vet will keep treating the symptoms of a reaction, without treating what cause the reaction. If there is not a holistic vet in your town, plentiful offer telephone consultations.
please tell me your dog is being treated with iv fluids? it could be that your dog developed pancreatitis as a result of the vaccine aversion. if your dog is still vomiting, anything given by mouth will just make it worse.